# SDR SWAA117243

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 44,024 hours, 25,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  CONNECTED CONNECTOR PER MM.
